# SDR 2012F00234

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,926 hours, 29,842 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Weak
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA NOT WORKING IN FLIGHT, NOT LOUD ENOUGH.
